# SDR MWEA011019

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99582283
- Condition: Corroded
- Location: Station 703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS AN AREA OF LIGHT TO MODERATE CORROSION, LONGERON 29 RIGHT STATION 703.  --  REMOVED CORROSION, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL.
